The Cause Of Children Aged 3 Years Suddenly Fever?
Good night, I want to ask my daughter who is 3 years and 3 months old, already 6 days she has a fever but not high only 3.8 then on the third day she has a fever I took her to the ER then the doctor said she had to check blood and results leukocytes come out high around 24 thousand and so the doctor gave me a cold medicine and the drug “cexifime” and had been drunk for 3 days and my child has returned to playing as usual and is no longer weak, which I want to ask when I return to the hospital for word of the third day after taking a new medicine behind the hospital because I wanted to be checked when I returned from the doctor instead asked my child to add more medicine while from the other one I didn’t need to add, I guess I heard and which one is it? and who want to be asked again on day 2 of my child taking chest medicine and body parts of my child’s body appear red spots and left leg of my child arise blue bruises and right leg of my child arise 3 red spots ,, my doctor is confused what do you think should i do ??? 😭😭😭😭😭😭😭😭😭 thanks in advance 😇😇
Thank you for the question on HealthReplies.com,
Fever is a condition of body temperature exceeding 38 degrees Celsius. Fever is a response of the body's immune system to viral, bacterial, or parasitic infections in the body. Some causes of fever that can be experienced include infections of the respiratory tract, digestive tract, mosquito bites, an autoimmune process in the body, urinary tract infections.
One of the body's responses in fighting infection is by increasing white blood cells which have a role in the body's immune function. Increased white blood cells / White Blood Cells / leukocytes is one indicator of blood tests for infection and inflammation in the body. Normal leukocyte values in infants can range between 4,000 - 12,000 cells / microliters of blood. Values above the normal range can already be referred to as leukocytosis.
Dealing with leukocytosis needs to be adjusted to the cause of leukocytosis itself. Is it indeed from the process of infection in the body and related organs, or blood disorders. One of the modalities of treating this infection is taking antibiotics by consulting a doctor first. Please note that the antibiotic consumption regimen must be according to the instructions and it is not recommended to change treatment unless there is a hypersensitivity reaction to the drug.
If hypersensitivity reactions arise due to drugs such as red spots on the entire body, shortness of breath, or a swollen-looking face. So immediately take your child to the nearest Emergency Department, if suspicious red spots and bruises do appear after taking the drug after eliminating other possible causes (atopic dermatitis skin conditions, insect bites, etc.) can visit the doctor associated with providing treatment for reassessment and treatment that is appropriate to your child's condition.
Hopefully this information helps you,